# SDR ASAA2013102996254

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 21,679 hours, 6,765 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  FMC/CDU WENT BLANK FOR ABOUT 5 SECONDS, THEN IT ENTERED A BIT-TEST DISPLAY MODE WITH ASSOCIATED ILLUMINATION OF THE CALL FAIL EXEC LIGHTS.  IT RESUMED NORMAL OPS WITHOUT ANYPILOT INPUTS,  ACFT GROUNDED. CAPTAINS FMC/CDU OPS NORMAL. NO HISTORY 30 DAYS.  REF MM 34-61-00.  GROUND VERIFICATION GOOD.
